Sequential convergence on lattice ordered groups. (English) Zbl 0681.06007

The author has studied sequential convergences on abelian lattice ordered groups in his previous paper [ibid. 37(112), 533-546 (1987; Zbl 0645.06006)]. When dealing with the non-abelian case, only an obvious modification of the definition of convergence is needed. Let G be a lattice ordered group and let Conv G be a system of all sequential convergences on G; the system Conv G is partially ordered by inclusion. In the present paper it is proved that Conv G is a lower semilattice and that each interval of Conv G is a complete Brouwerian lattice. If Conv G is upward-directed, then it has a greatest element (and hence it is a complete lattice). For an abelian lattice ordered group G a constructive description of the atoms of Conv G is given.
Reviewer: J.Jakubik


06F15 Ordered groups
06F20 Ordered abelian groups, Riesz groups, ordered linear spaces


Zbl 0645.06006
Full Text: EuDML


[1] A. Bigard K. Keimel S. Wolfenstein: Groupes et Anneaux Réticulés. Springer-Verlag, Berlin-Heidelberg-New York 1977. · Zbl 0384.06022
[2] G. Birkhoff: Lattice Theory. Third, Amer. Math. Soc., Providence 1967. · Zbl 0153.02501
[3] C. J. Everett S. Ulam: On ordered groups. Trans. Amer. Math. Soc. 57, 1945, 208-216. · Zbl 0061.03406
[4] R. Frič V. Koutník: Sequential convergence since Kanpur conference. General Topology and its Relations to Modern Analysis and Algebra V. (Proc. Fifth Prague Topological Sympos., 1981), Berlin 1982, 193-205.
[5] R. Frič V. Koutník: Recent development in sequential convergence. Convergence Structures and Applications II. Berlin 1984, 37-46. · Zbl 0567.54002
[6] L. Fuchs: Partially ordered algebraic systems. Pergamon Press, Oxford 1963. · Zbl 0137.02001
[7] M. Harminc: Sequential convergences on abelian lattice-ordered groups. Convergence Structures 1984 (Proc. Conf. on Convergence, Bechyně 1984). Akademie-Verlag Berlin, 1985, 153-158.
[8] M. Harminc: The cardinality of the system of all sequential convergences on an abelian lattice ordered group. Czechoslovak Math. J. 37, 1987, 533-546. · Zbl 0645.06006
[9] M. Harminc: Convergences on lattice ordered groups. Dissertation. Math. Inst. Slovak Acad. Sci., 1986. · Zbl 0581.06009
[10] J. Jakubík: Convergences and complete distributivity of lattice ordered groups. Math. Slovaca 38, 1988, 269- 272. · Zbl 0662.06005
[11] J. Novák: On convergence groups. Czechoslovak Math. J. 20, 1970, 357-374. · Zbl 0217.08504
[12] F. Papangelou: Order convergence and topological completion of commutative latticegroups. Math. Ann. 155, 1964, 81-107. · Zbl 0131.02601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.